Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Journal article
Title: Ambient metrics for n-dimensional pp-waves
Author: Leistner, T.
Nurowski, P.
Citation: Communications in Mathematical Physics, 2010; 296(3):881-898
Publisher: Springer
Issue Date: 2010
ISSN: 0010-3616
Abstract: We provide an explicit formula for the Fefferman-Graham ambient metric of an n-dimensional conformal pp-wave in those cases where it exists. In even dimensions we calculate the obstruction explicitly. Furthermore, we describe all 4-dimensional pp-waves that are Bach-flat, and give a large class of Bach-flat examples which are conformally Cotton-flat, but not conformally Einstein. Finally, as an application, we use the obtained ambient metric to show that even-dimensional pp-waves have vanishing critical Q-curvature.
Keywords: Differential Geometry (math.DG)
High Energy Physics - Theory (hep-th)
Rights: © Springer, Part of Springer Science+Business Media.Submitted to Cornell University’s online archive in 2009 by Thomas Leistner. Post-print sourced from
DOI: 10.1007/s00220-010-0995-x
Published version:
Appears in Collections:Aurora harvest
Mathematical Sciences publications

Files in This Item:
File Description SizeFormat 
hdl_59685.pdf216.63 kBPublisher;s post-printView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.